MAUDE Adverse Event Report: ERBE MEDICAL. LLC ERBEFLO CLEVERCAP® HYBRID CO2 TUBING/CAP SETS

ERBE MEDICAL. LLC ERBEFLO CLEVERCAP® HYBRID CO2 TUBING/CAP SETS
Catalog Number 20325-239
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sets were returned to the manufacturer for analysis.Specifically, we received similar reports of sets leaking at the distal end of the irrigation line and down scopes.At this time, two (2) primary causes of the issue have been determined: off-label use in that erbe medical llc sets are being used with other manufacturers port connectors (note: per the notes on use for the set's, only erbe accessories (i.E., erbe port connectors), etc.Are to be used with erbe tubing/cap sets.A change had been made to the set's connector.Currently sets are now being produced with the previous connector to minimize/eliminate leaking.Other contributing causes of leaking at the end of scopes are also being investigated.If any prominent causes are determined and/or remedies are implemented to resolve leaking, a follow-up mdr will be filed.
 
Event or Problem Description
It was reported that the hybrid co2 tubing/cap sets for olympus® scopes & co2 intermittently over the past 4 weeks, there is a continuous irrigation stream.Physicians have complained about it during procedures that it distorts their visualization.The staff have complained that it will leak from distal end of scope while waiting for procedure to start.Other lot numbers of the same part number [lot number (l/n) w4468274, date of manufacturing (dom) 09/11/25, and expiration date (exp.Date) 09/10/28; l/n w4468275, dom 09/11/25, and exp.Date 09/10/28; l/n wo469444, dom 09/25/25, and exp.Date 09/24/28; and l/n wo469448, dom 09/25/25, and exp.Date 09/24/28] were also a part of the complaint.There were no reports of any patient injuries.

Brand Name
ERBEFLO CLEVERCAP® HYBRID CO2 TUBING/CAP SETS
Common Device Name
CO2 TUBING/CAP SETS
Manufacturer (Section D)
ERBE MEDICAL. LLC
405 w geneva drive
tempe AZ 85282
Manufacturer (Section G)
ERBE MEDICAL, LLC
405 w geneva drive
tempe AZ 85282
Manufacturer Contact
john tartal
2225 northwest parkway
marietta, GA 30067-8764
7709554400
MDR Report Key25199384
Report Number3020712480-2026-00026
Device Sequence Number13285948
Product Code FEQ
UDI-Device Identifier04065655000375
UDI-Public04065655000375
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K162152
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification,Recall
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20325-239
Device Lot NumberWO450170
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date05/18/2026
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3020712480-03312026-R-00
Patient Sequence Number1
Patient Age50 YR
Patient SexUnknown
Patient Weight68 KG